# SDR C2XA03TY101

- Difficulty date: July 25, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- Aircraft time: 13,452 hours, 10,833 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Bearing
- Part number: KSC27072OV
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AND RIGHT HORIZ STAB SPHERICAL BEARINGS FAILED WEAR CHECK.  MAINTENANCE REPAIRED THE LEFT AND RIGHT VERTICAL STAB SPHERICAL BEARING HOUSINGS AND INSTALLED BOTH SPHERICAL BEARINGS IAW EC5510-01059 AND EMB-IC2003-145/2529.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WAS RELEASED TO SERVICE.
